# SDR DALA2018041602508

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 81,445 hours, 37,096 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AT APPROXIMATELY 1000 FT AGL AFTER TAKEOFF,  HEARD A LOUD BANG FOLLOWED BY AN ODOR OF SMOKE AND MOMENTARY FLUCTUATION ON THE RIGHT ENGINE. RAN QRH AND RETURNED TO DEPARTURE. MAINTENANCE FOUND EVIDENCE OF BIRD STRIKE.  REPLACED 1ST STAGE BLADE SET IAW AMM 72-13. PERFORMED ENGINE RUN AND TEST, VIBRATION SURVEY, ALL SYSTEM TEST COMPLETE.
